MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BME ELITE INSTRUMENT KIT; KIT, SURGICAL INSTRUMENT, DISPOSABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BME ELITE INSTRUMENT KIT; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Model Number DK-300
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - part # dk-300, synthes lot # mdk200196, supplier lot # mdk200196, release to warehouse date: 01apr2021, expiration date: 01jan2026, manufactured by: millstone medical.No ncrs were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while the drill kit was opened for the elite staple.The drill that was provided in the sterile kit was the incorrect size.A new drill kit was opened.There was no delay in the case.The case was completed as planned.This report is for one (1) bme elite instrument kit.This is report 1 of 1 for (b)(4).

Brand Name
BME ELITE INSTRUMENT KIT
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12091521
Report Number2939274-2021-03311
Device Sequence Number4166726
Product Code KDD
UDI-Device Identifier00810633021958
UDI-Public(01)00810633021958
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberDK-300
Device Catalogue NumberDK-300
Device Lot NumberMDK200196
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/30/2021
Patient Sequence Number1
Patient Age32 YR